MathSciNet Relay Station
MathSciNet bibliographic data
MR2403308 (2009e:20110) 20G42 (05E10 14M15 16W35)
Launois, S.; Lenagan, T. H.; Rigal, L. Prime ideals in the quantum Grassmannian. Selecta Math. (N.S.) 13 (2008), no. 4, 697–725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement